Reactions 1704, p131 - 2 Jun 2018 ★ S Various toxicities including first report of acute intraventricular conduction disorder: case report An 86-year-old woman developed maculopapular eruption, elevated aspartate aminotransferase level, elevated alanine aminotransferase level, elevated alkaline phosphatase level and acute intraventricular conduction disorder during treatment with dabrafenib and trametinib [routes not stated]. The woman was diagnosed with metastatic melanoma and was detected to have a BRAF V600E mutation. She started receiving treatment with dabrafenib 150mg twice daily and trametinib 2mg daily. After 16 days of the treatment initiation, she developed grade 2 maculopapular eruption and grade 3 elevation of aspartate aminotransferase level, grade 2 elevation of alanine aminotransferase level and grade 2 elevation of alkaline phosphatase level. The woman’s drugs were replaced by prednisolone. After her condition improved, prednisolone dose was reduced and she was restarted on low doses of dabrafenib 100mg twice daily and trametinib 1.5mg daily. Five hours later, she complained of chills, and her BP was 73/50mm Hg with a heart rate of 114 beats/minute. An ECG demonstrated a widened QRS complex by 136ms. Ischaemic heart disease was ruled out based on echocardiographic findings. Acute intraventricular conduction disorder was suspected. Dabrafenib and trametinib were discontinued, and she was started on rehydration. After 3 days, her vital signs and ECG findings returned to normal. On day 9, low doses of dabrafenib 75mg twice daily and trametinib 1.0mg daily were restarted. After 4 hours, she again experienced widening of the QRS complex and decreased BP. Dabrafenib and trametinib were stopped, after which normalisation of anomalous QRS complex and BP was observed. Author comment: "While dabrafenib and trametinib combination therapy improved the overall survival of patients with BRAF mutant metastatic melanoma treatment-related adverse events are a major problem. Ours is the first documentation of progressive intraventricular conduction disorder (IVCD) demonstrated electrocardiographically (ECG) as a widened QRS complex." Yamamura K, et al. Acute intraventricular conduction disorder due to combination therapy with dabrafenib and trametinib for metastatic melanoma: Case report. Journal of Dermatology 45: e120-e121, No. 5, May 2018. Available from: URL: http://doi.org/10.1111/1346-8138.14148 - Japan 803323048 » Editorial comment: A search of AdisBase, Medline, Embase and the WHO ADR database did not reveal any previous case reports of acute intraventricular conduction disorder associated with trametinib. 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud